|on statins and triglycerides still high
Jun 28, 2006
I am taking lipitor and gemfibrosil-my cholestral came down to 161-however my tricycerides are still running near 400-its been this way 4 two years-will this lead to a heart attack-what can I do-if the statins don't work-I take fish oil-excercise, eat well-should I be nervous with these numbers?Thx
| Response from Dr. Henry
Most patients actually do OK clinicaly with triglyceride levels around 400. It sounds like you are already doing many of the things that usually provides some benefit. If you are on antiretroviral therapy that is linked to high triglycerides then a discussion with your HIV specialist about what if any switch options are reasonable for you would be recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- How Long Does The Hpv Vaccine Last?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.